# SDR R61A201212110716

- Difficulty date: December 11, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 15,681 hours, 12,213 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 5913306
- Part serial: A0731
- Condition: Faulty
- Location: Le Slat
- Part time: 15,682 hours, 12,213 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SLAT FAIL MESSAGE IN FLIGHT.  CREW DECLARED EMERGENCY AND RETURNED TO FIELD.  MAINTENANCE T/S TO LEFT T1 SKEW SENSOR PER EMB AMM.  MAINTENANCE REMOVED AND REPLACED LEFT INBOARD SLAT T1 SKEW SENSOR PER EMB AMM AND OPS CHECK GOOD.
